Generalized Central Limit Theorem and Renormalization Group

by Ivan Calvo, Juan C. Cuchi, Jose G. Esteve, Fernando Falceto
Reference:
Generalized Central Limit Theorem and Renormalization Group (Ivan Calvo, Juan C. Cuchi, Jose G. Esteve, Fernando Falceto), In JOURNAL OF STATISTICAL PHYSICS, volume 141, 2010.
Bibtex Entry:
@article{ ISI:000282976100001,
Author = {Calvo, Ivan and Cuchi, Juan C. and Esteve, Jose G. and Falceto, Fernando},
Title = {{Generalized Central Limit Theorem and Renormalization Group}},
Journal = {{JOURNAL OF STATISTICAL PHYSICS}},
Year = {{2010}},
Volume = {{141}},
Number = {{3}},
Pages = {{409-421}},
Month = {{NOV}},
DOI = {{10.1007/s10955-010-0065-y}},
ISSN = {{0022-4715}},
EISSN = {{1572-9613}},
ResearcherID-Numbers = {{Calvo, Ivan/B-3444-2009}},
ORCID-Numbers = {{Calvo, Ivan/0000-0003-3118-3463}},
Unique-ID = {{ISI:000282976100001}},
}

This entry was posted by . Bookmark the permalink.